# SDR DLL13962258

- Difficulty date: September 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 1528363250
- Condition: Cracked
- Location: Ws 310-330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING REAR SPAR WEB AT THE UPPER CAP ATTACH AT IWS 310-330 AND UPPER WING SKIN HAS A CRACK.  THE DAMAGE WAS REINFORCED WITH A REPAIR PLATE.
